# SDR UIEA2019031403535

- Difficulty date: March 12, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,435 hours, 10,270 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R FWD FUEL PUMP MESSAGE ON EICAS JUST AFTER DESCENT.( PERFORMED FIM 2822 F/T 819, NO DEFECTS FOUND, OPS CHECK IAW 28-22-00. OPS CHECK NORMAL AT THIS TIME.  )
